# SDR AALA202409231678

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 66,065 hours, 39,376 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Selector Valve
- Part number: 1567A000001
- Part serial: 1567A00LI011555
- Condition: Leaking
- Location: Fwd Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS IN AFT SECTION OF THE AIRCRAFT REPORTED FUMES ON DESCENT. MAINTENANCE FOUND THE AIRCRAFT BELLY WAS SOAKED AND DIRTY WITH HYDRAULIC FLUID WHICH MAY HAVE BEEN INGESTED BY THE APU. MAINTENANCE ALSO NOTED THAT HYDRAUILIC FLUID WAS COMING OUT OF THE FUSELAGE DRAINS. MAINTENANCE FOUND THE EMERGENCY GENERATOR LEAKING FROM THE CASE DRAIN AND REPLACED IT PER AMM 24-24-51. (AALA202409239628) MAINTENANCE ALSO FOUND THE FORWARD CARGO DOOR SELECTOR VALVE WAS LEAKING AND REPLACED IT PER AMM 52-36-12. (AALA202409231678) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
